RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dal'nevost. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2007, Volume 7, Number 1-2  


Solvability of nonlinear heat equation in class of unbounded functions with degeneration of coefficient near derivative with respect to time
E. G. Agapova
3
The generalized reduced modulus in spatial problems of the capacitorial tomography
V. V. Aseev
17
Solution of the problem of a wing oscillation in a supersonic gas flow
T. P. Arsent'ev, R. G. Barantsev
30
Synthesis of optimal controls in model of manufacture
K. A. Ganzha
35
On the covering of radial segments under $p$-valent mappings of a disk and an annulus
V. N. Dubinin, V. Yu. Kim
40
On the optimal operation of populations of fishes with age structure
O. I. Il'in
48
About one class of operators of transformation
V. V. Katrakhov, E. D. Emtseva
62
Numerical model of the two-phase medium weak compressible matrix and some geophysical applications
V. V. Pack
79
On the error of random quadrature formulae for certain function families
M. A. Romanov
91
Queueing models with different schemes of customers transformation
G. Sh. Tsitsiashvili, M. A. Osipova
101
Дальневосточный математический журнал
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019